# SDR SWAA2025043055842

- Difficulty date: April 3, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS261 AT LT WING 2025-238292<[01] REPLACED NEW CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS261 AT LT WING IAW. B737-700 SRM 51-40-02-0G AND DWG. 115A2001 SHEET 29 REV - MEASURE CRACK IS L=0.932 INCH TOOL USED DIGITAL CALIPER 500-195-30 S/N 0051667 DUE DATE 04-SEP-25;[02] COMPLETED JOB
